# SDR DXTA2015110606117

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 13,787 hours, 8,403 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: MP50G4
- Part serial: 300B
- Condition: Failed
- Location: Te Flaps
- Part time: 3,857 hours, 2,336 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DESCENDING THRU 9000 MSL, 245K, ATTEMPTED TO EXTEND FLAPS TO 5 DEGREES, AT WHICH TIME EICAS INDICATED FLAPS FAIL.  SLATS WERE FULLY DEPLOYED & FLAPS WERE EXTENDED LESS THAN 5 DEGREES.  PER CHECKLIST, ATTEMPTED TO RESET FLAPS WITH NEGATIVE RESULTS.  COMPLETED CHECKLIST & LANDED WITHOUT INCIDENT.  BITE CODES ON FLAP CONTROLLER WERE 1, 2 & 7.  CLEARED CODES & BEGAN TROUBLESHOOTING IAW MM 27-50-00.  FOUND PDU FAILING CLUTCH CHECK IAW MM 27-50-00 & PDU HAD AN EXCESSIVE AMOUNT OF GREASE AT THE CONNECTION TO THE RT FLEX DRIVE.  R & R FLAP PDU IAW MM 27-52-00 & CLEANED UP EXCESSIVE GREASE FROM RT FLEX DRIVE CONNECTION.  VERIFIED NO BINDING AT LT & RT FLAP PANELS.  VERIFIED ELEC & MECHANICAL RIG IAW MM 27-50-00.  OPERATIONAL CHECKED GOOD.
